DG Health Ibuprofen Softgels - 80 ct

In stock
ITEM
00749701
$6.25

Minimum order qty 1
Every 3 you order gets shipped as a pack
Print
Take care of headaches and fevers with these DG Health ibuprofen softgels.

  • DG Health ibuprofen
  • Pain reliever/fever reducer (NSAID)
  • 200 mg capsules
  • Contains 80 liquid-filled softgels
More Information
Brand DG Health
Unit Size 80 each
Available Online & In-Store
Product Form Gelcaps
Health Need Ibuprofen

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
DG Health Infants' Ibuprofen Drops - Berry Flavor, 1 Oz. When your baby is in pain, trust DG Health infants' ibuprofen concentrated drops to take care of her ailments. This non-staining, dye- and alcohol-free formula lasts up to 8 hours and comes in a fun berry flavor. DG Health infants' ibuprofen drops Oral suspension Pain reliever/fever reducer (NSAID) Temporarily reduces fever and relieves minor aches and pains Concentrated drops Ages 6 mos 23 mos Lasts up to 8 hours Non-staining Dye and alcohol free Berry flavor 50 mg per 1.25 mL 1 fl oz (30 mL) Packaging may vary from images shown.. Quickview
DG Health Infants' Ibuprofen Drops - Berry Flavor, 1 Oz.

When your baby is in pain, trust DG Health infants' ibuprofen concentrated drops to take care of her ailments. This non-staining, dye- and alcohol-free formula lasts up to 8 hours and comes in a fun berry flavor.

  • DG Health infants' ibuprofen drops
  • Oral suspension
  • Pain reliever/fever reducer (NSAID)
  • Temporarily reduces fever and relieves minor aches and pains
  • Concentrated drops
  • Ages 6 mos 23 mos
  • Lasts up to 8 hours
  • Non-staining
  • Dye and alcohol free
  • Berry flavor
  • 50 mg per 1.25 mL
  • 1 fl oz (30 mL)

Packaging may vary from images shown.

View Details X
DG Health Gas Relief Softgels, 72 Ct. DG Health Gas Relief Softgels, 72 Ct. Dg Health Extra Strength Gas Relief softgels relieve discomfort, pressure, and bloating. Packaging may vary from images shown. . Quickview
DG Health Gas Relief Softgels, 72 Ct.
DG Health Gas Relief Softgels, 72 Ct. Dg Health Extra Strength Gas Relief softgels relieve discomfort, pressure, and bloating. Packaging may vary from images shown.
View Details X
Aleve Tablets with Naproxen Sodium, 220mg Pain Reliever/Fever Reducer, 50 ct When you're tired of taking and retaking pills every few hours to deal with long-lasting aches and pains, Aleve can help. Just 1 tablet is strong enough to provide pain relief that can last up to 12 hours, which means no more stopping throughout the day to take more tablets. Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily reduces fever. INGREDIENTS: Each tablet contains: Naproxen Sodium 220mg, FD&C blue #2 lake, hypromellose, magnesiumstearate, microcrystalline cellulose, polyethylene glycol, povidone, talc, titanium dioxide ALLERGENS:  Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, or blisters. If an allergic reaction occurs, stop use and seek medical help right away.. Quickview
Aleve Tablets with Naproxen Sodium, 220mg Pain Reliever/Fever Reducer, 50 ct

When you're tired of taking and retaking pills every few hours to deal with long-lasting aches and pains, Aleve can help.

Just 1 tablet is strong enough to provide pain relief that can last up to 12 hours, which means no more stopping throughout the day to take more tablets.

Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily reduces fever.

INGREDIENTS: Each tablet contains: Naproxen Sodium 220mg, FD&C blue #2 lake, hypromellose, magnesium
stearate, microcrystalline cellulose, polyethylene glycol, povidone, talc, titanium dioxide

ALLERGENS:  Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, or blisters. If an allergic reaction occurs, stop use and seek medical help right away.

View Details X